| Model Number |
48994000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Information (3190)
| Date of Event |
08/10/2017
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that; screwdriver tip broke.
Additional Manufacturer Narrative
The customer reported event of screwdriver tip fracture was confirmed via visual inspection.Manufacturing history was reviewed and no issues were identified.The age of the instrument was found to be almost 4 years old.Conclusion: a root cause of the event is most likely normal wear and tear.
Event or Problem Description
It was reported that; screwdriver tip broke.